It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Rebecca on May 10, 2000 at 06:44:45:

In Reply to: Methotrexate Injections posted by Don on May 08, 2000 at 14:07:39:

: I have been taking Methotrexate for 5 months now and I have had a number of mouth ulcers and more resent very bad head aches I have heard that the injections for Methotrexate have less side affects then the pills.
: I would appreciate any input from others who have tried

: Can you do the injections yourself or does it have to be a Doctor?

Hi
Im sorry you have been having problems with your medication. I have been on methotrexate a number of times, but unfortunatly i get very bad nausia and other side effects, at first i was on it orally but because of the side effects they decided to try injections, i had them once a week, and i had to visit my local GP to get them.
Unfortunatly it did not seem to make any difference with me as i still had side effects.
But really i am glad that i at least tried it.
I don't think that you are aloud to admiister the injection yourself but if you have a local GP they can store and administer it for you, to save a trip out to your arthritis doctor.

Hope this helps and that things improve for you soon !
Bec


Follow Ups

All times are GMT -7. The time now is 06:22 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!